Results 1 to 4 of 4

Thread: bowel program trouble

  1. #1
    Senior Member mr_coffee's Avatar
    Join Date
    Mar 2005
    Location
    San Francisco, CA
    Posts
    6,030

    bowel program trouble

    hello everyone, i'm 19 and about 5 months post, c7 incomplete with some leg return on my right side and i can make my stomach contract alittle on my right. My problem is that i can't keep a bowel program. I'm only 5'3" and my stomach is huge even though the rest of me is skinny. I can't drink enough fluids because around 300 the urine starts leaking out and i'm cathing like every 2 hours when i should be doing it ever 6 and my docotor doesn't want me on ditrapan. I've already been to the ER because my lower large intestine keeps getting filled all the way up with stole and yet when I use an ennema and didge stim nothing happens. Any ideas on what I can do to make my bowel program more normal so I can go every night? I take colace, senacot, and ducalax everynight and I use a biscadil ennema every other night. Thanks

  2. #2
    Senior Member Landon's Avatar
    Join Date
    Apr 2004
    Location
    San Antonio, TX
    Posts
    303
    im close to 2yrs post c6/7. if your bladder leaks that much you probably have high pressures and spasms. go to a urologist and find out why. cause lack of fluid will definately cork u up. fiber helps, i eat a bowel of high fiber cereal every morning before bp, dont even need suppositories. fluids are most important though. standing also helps me with everything. good luck, youll figure it out.

  3. #3
    It seems like the stool is not moving enough nor is it moving into your rectum to let the bisacodyl enema to work.
    Fiber definitely will help, taken with fluids. Also, taking up to 4 senokot at a time is OK (don't know how many you take), taking the bisacodyl tablets is OK for occasional constipation, just not long term. Colace is only a stool softener and not a stimulant.
    Using Valsalva (bearing down) and sitting up on the toilet will help if the stool is close to the rectum.

    JM

  4. #4
    Senior Member mr_coffee's Avatar
    Join Date
    Mar 2005
    Location
    San Francisco, CA
    Posts
    6,030
    thanks for the help everyone! What happens if i'm on the ducalax tablets for long term? I just went to the docotor today and now she put me on meralax also, so im on a ton of lacitives now. Landon, it sounds like your on a good program. How much fiber do you eat a day and how much liquids do you think? Also when you eat, do you eat until ur full or do you eat little portions throughout the day? I'm trying to get it so i go everynight or every other night, is that what i should be aiming at? Thanks, sorry about all the questions

    [This message was edited by mr_coffee on 03-18-05 at 01:56 PM.]

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •